MAUDE Adverse Event Report: SCHOELLY FIBEROPTIC GMBH NIR HANDHELD CAMERA; CAMERA SYSTEM, NIR FI LIGHT SOURCE

SCHOELLY FIBEROPTIC GMBH NIR HANDHELD CAMERA; CAMERA SYSTEM, NIR FI LIGHT SOURCE
Model Number 470655-01
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical inc.(isi) has received the nir handheld camera to perform failure analysis; however, the evaluation is still in process.A follow-up mdr will be submitted if the product is returned and evaluated and/ or if additional information is received.
 
Event or Problem Description
It was reported that the customer experienced visible burn marks on the near infrared (nir) handheld camera head.No known impact or patient consequence was reported.

Brand Name
NIR HANDHELD CAMERA
Common Device Name
CAMERA SYSTEM, NIR FI LIGHT SOURCE
Manufacturer (Section D)
SCHOELLY FIBEROPTIC GMBH
robert-bosch-strasse 1-3
denzlingen 79211
GM  79211
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24646131
Report Number2955842-2026-16592
Device Sequence Number9919007
Product Code GCJ
UDI-Device Identifier04250480109076
UDI-Public(01)04250480109076
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K221591
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470655-01
Device Catalogue Number470655
Device Lot Number470655
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/12/2026
Initial Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown